# SDR IXXA0000042

- Difficulty date: November 23, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 81,479 hours, 26,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 57155835501
- Part serial: 722
- Condition: Defective
- Location: Wheel Well
- Part time: 81,479 hours, 26,237 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM TOL TO DFW, THE GEAR DOOR NOT LATCH LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. THE FLIGHT CREW CYCLED THE GEAR, BUT THE WARNING INDICATION REMAINED THE SAME. THE FLIGHT CONTINUED TO DFW FOR AN UNEVENTFUL LANDING. MAINTENANCE PERFORMED AN OPERATIONAL CHECK WHICH REVEALED A DEFECTIVE LEFT MAIN GEAR DOOR ACTUATOR AND DOOR CONTROL VALVE. MAINTENANCE REPLACED THE DEFECTIVE COMPONENTS AND PERFORMED A SUCCEFUL OPERATION CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
